# SDR ASAA2022040437885

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 51,272 hours, 14,946 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: None
- Part number: 1714970501
- Part serial: 0002193
- Condition: Failed
- Location: E/E Rack E5
- Part time: 28,373 hours, 8,134 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABOUT ONE HOUR AFTER TAKEOFF WE GOT FOUR RIGHT FMC FAILURES OVER A SPAN OF ABOUT 10 MINUTES AS INDICATED BY VTK ON MAP DISPLAY AND "SINGLE FMC"IN SCRATCH PAD ON FO'S SIDE. PULLED OUT THE QRH BUT PROBLEM SELF CORRECTED EACH TIME BEFORE WE COULD ACCOMPLISH AND STEPS THEN ABOUT 5 MIN AFTER LAST FAILURE WE GOT A DUAL FMC FAILURE LASTING SEVERAL MINUTES BEFORE SELF CORRECTION AND CHECKLIST. GROUNDED - YES. DIVERSION TIME 110 MINUTES. DUE TO DUAL FMC FAILURE IN FLIGHT RESULTING IN AIR TURNBACK REPLACED #1+2 FMC REF AMM 34-61-02/401 ALL REQUIRED TESTS PASSED. BOTH FMC'S SHOW NO ACTIVE FAULTS. PERFORMED FMCS SYSTEM TEST REF AMM 34-61-00-730-801 ALL TEST PASS.
